# SDR AWXA200600219

- Difficulty date: January 11, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228320400
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON FLOORBEAM LOCATED AT Y-464, FROM FS 65 TO FS 67.  MAINTENANCE FOUND THE CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14 FIG 102.  FLOORBEAM WAS REMOVED AND NEW BEAM WAS INSTALLED FROM FS 64 TO FS 67 AT Y-464 IAW AIRBUS 320 SRM 51-42-11.
